# SDR ASAA2023092845355

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,938 hours, 859 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED LIGHT ILLUMINATED - RAN QRH BLEED LIGHT EXTINGUISHED. GROUNDED - YES. NO HISTORY NOTED. NO MAINTENANCE LIGHT ILLUMINATED. NO FAULTS SHOWN. OPERATION NORMAL AFTER CREW "TRIP" RESET. SEAMC LAMONT NOTIFIED. OK FOR SERVICE.
